CSpace  > 系统科学研究所
Mixed symmetric duality in non-differentiable multiobjective mathematical programming
Mishra, S. K.; Wang, S. Y.; Lai, K. K.; Yang, F. M.
2007-08-16
Source PublicationEUROPEAN JOURNAL OF OPERATIONAL RESEARCH
ISSN0377-2217
Volume181Issue:1Pages:1-9
AbstractTwo mixed symmetric dual models for a class of non-differentiable multiobjective nonlinear programming problems with multiple arguments are introduced in this paper. These two mixed symmetric dual models unify the four existing multiobjective symmetric dual models in the literature. Weak and strong duality theorems are established for these models under some mild assumptions of generalized convexity. Several special cases are also obtained. (c) 2006 Elsevier B.V. All rights reserved.
Keywordsymmetric duality non-differentiable nonlinear programming generalized convexity support function
DOI10.1016/j.ejor.2006.04.041
Language英语
WOS Research AreaBusiness & Economics ; Operations Research & Management Science
WOS SubjectManagement ; Operations Research & Management Science
WOS IDWOS:000245560400001
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/4295
Collection系统科学研究所
Corresponding AuthorWang, S. Y.
Affiliation1.Chinese Acad Sci, Inst Syst Sci, Acad Math & Syst Sci, Beijing 1000800, Peoples R China
2.Govind Ballabh Pant Univ Agr & Technol, Coll Basic Sci & Humanities, Dept Math Stat & Comp Sci, Pantnagar 263145, Uttar Pradesh, India
3.City Univ Hong Kong, Dept Management Sci, Kowloon, Hong Kong, Peoples R China
4.Beijing Univ Chem Technol, Dept Math & Informat, Beijing 100029, Peoples R China
Recommended Citation
GB/T 7714
Mishra, S. K.,Wang, S. Y.,Lai, K. K.,et al. Mixed symmetric duality in non-differentiable multiobjective mathematical programming[J]. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH,2007,181(1):1-9.
APA Mishra, S. K.,Wang, S. Y.,Lai, K. K.,&Yang, F. M..(2007).Mixed symmetric duality in non-differentiable multiobjective mathematical programming.EUROPEAN JOURNAL OF OPERATIONAL RESEARCH,181(1),1-9.
MLA Mishra, S. K.,et al."Mixed symmetric duality in non-differentiable multiobjective mathematical programming".EUROPEAN JOURNAL OF OPERATIONAL RESEARCH 181.1(2007):1-9.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Mishra, S. K.]'s Articles
[Wang, S. Y.]'s Articles
[Lai, K. K.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Mishra, S. K.]'s Articles
[Wang, S. Y.]'s Articles
[Lai, K. K.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Mishra, S. K.]'s Articles
[Wang, S. Y.]'s Articles
[Lai, K. K.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.